Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   MATHEMATICAL SCIENCES   JUNE 2011 , Volume 5 , Number 2; Page(s) 159 To 168.
 
Paper: 

COMPUTING OF Z- VALUED CHARACTERS FOR SOME MATHIEU, MCLAUGHLIN AND HIGMAN-SIMS GROUPS

 
 
Author(s):  SOROUHESH M.R., MOGHANI A.*, SAFARISABET S.A.
 
* INSTITUTE FOR COLORANTS, PAINTS AND COATINGS (ICPC), TEHRAN, 16765-654, IRAN
 
Abstract: 

According to the main result of W. Feit and G. M. Seitz (see, Illinois J. Math.
33 (1), 103-131, 1988), the sporadic Mathieu M11, M12, Mc Laughlin (MC L) and Higman-Sims (HS) groups are unmatured. In this paper, all the dominant classes and Q- conjugacy characters for the above groups are derived.

 
Keyword(s): SPORADIC GROUP, M11, M12, MCL, HS, CONJUGACY CLASS, Q-CONJUGACY CHARACTER
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SOROUHESH, M., & MOGHANI, A., & SAFARISABET, S. (2011). COMPUTING OF Z- VALUED CHARACTERS FOR SOME MATHIEU, MCLAUGHLIN AND HIGMAN-SIMS GROUPS. MATHEMATICAL SCIENCES, 5(2), 159-168. https://www.sid.ir/en/journal/ViewPaper.aspx?id=250643



Vancouver: Copy

SOROUHESH M.R., MOGHANI A., SAFARISABET S.A.. COMPUTING OF Z- VALUED CHARACTERS FOR SOME MATHIEU, MCLAUGHLIN AND HIGMAN-SIMS GROUPS. MATHEMATICAL SCIENCES. 2011 [cited 2021June19];5(2):159-168. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=250643



IEEE: Copy

SOROUHESH, M., MOGHANI, A., SAFARISABET, S., 2011. COMPUTING OF Z- VALUED CHARACTERS FOR SOME MATHIEU, MCLAUGHLIN AND HIGMAN-SIMS GROUPS. MATHEMATICAL SCIENCES, [online] 5(2), pp.159-168. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=250643.



 
  pdf-File
Yearly Visit 36
 
 
Latest on Blog
Enter SID Blog